Top 20 Doctor insights on: I accidentally took my husbands blood pressure medicine
My husband is 77 years old he's already on blood pressure medicine but lately his blood pressure has been 101/59 somtimes lower and been tired. Bad?
Low BP and fatigue: Call his doctor and get his advice. He would also need to have a blood test taken to make sure he is not anemic, which can cause low BP and fatigue. After an evaluation by his physician, he may need to cut back on his BP meds if everything else is normal. Good luck. ...Read more
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
I'm supposed to take 1 pill of Levothyroxine/150mg in a day.....but accidentally took 2 because I mistook it for my high blood pressure medicine. I s?
Just don't repeat...: Sorry to see such, which is not uncommon in daily living for many. For Levothyroxine, you may just wait, watch, and see; of course, do not repeat it and move on; it is unlikely to cause undue effect from what you described, i.e., one-time event! As always, take any drug with caution esp. At the beginning of its use. ...Read more
Effective BP med: There is no simple answer to your question. All BP meds have their advantages and disadvantages. If you have diabetes with protein in your urine, you would be best treated for hbp with drugs such as an ace-i or arb. If you have some angina, you may be treated well with beta-blockers. Parents are different and it's up to them to have a discussion with their doctors to get the best regimen possible. ...Read more
Depends of which:
But in general, medications for hypertension that are taken once a day could be taken anytime but usually at the same time of every day. Do what is best to remind you to take the medicines (important). Associate the taking of meds with something you do at the same time (i.e.: brushing teeth, breakfast, dinner, etc)
If meds are given twice a day try to take them 12 hrs appart ...Read more
Overdose?: Depends upon the type of blood pressure medication. All can cause low blood pressure - and - Generally with the beta blockers and calcium channel blockers you can see very low heart rates and syncope. Overdose of diuretics can cause dehydration and kidney damage. Overdose of ACEI / ARB can cause kidney damage. There are many other meds to be considered but not enough space to detail here. ...Read more
BP meds and ED: Some blood pressure medications, beta blockers and, less commonly diuretics, can make me have some erectile dysfunction. If you are on one of these agents, speak to your doctor about the possibility of changing to another class of BP meds. If that does not work, your ed may be caused by hypertension and you should be referred to a urologist for a work up. Good luck. ...Read more
Generics: Talk to your doctor about generics. There are many available for $4 a month or less. ...Read more
Possibly...: If the blood pressure medicine is at too high a dose or if the person is very sensitive to the medicine, then the blood pressure could drop too low and symptoms could result-like dizziness, passing out, etc. To avoid this, medication is started at a low dose and titrated up slowly. Taking your blood pressure at home is helpful during this process so that you can alert your doctor to low readings. ...Read more
Yes: Passionflower has been used since ancient times for anxiety and insomnia. Modern medical research has confirmed its safety and effectiveness. It may potentially interact with sedatives, blood thinners and MAO inhibitors but has no known interactions with blood pressure medicines. For more info see http://www. Umm. Edu/altmed/articles/passionflower-000267.Htm. ...Read more
Not likely: More often can be due to coincidence. Never say never however. ...Read more
YES: A possibility depending on the cause of your hypertension. Frequently lifestyle changes like a healthy diet, weight loss, exercise, alcohol in moderation and smoking cessation allow one to decrease the amount of medications or potentially stop them. See your doctor for a specific plan of treatment. ...Read more
Depends on medicatio: Some medications act very quickly and you have a response within a couple of days. Some of the common medications we use may take up to a month to get the bulk of their response. Some classes of blood pressure medicine continue to improve blood pressure over several months. It is not uncommon to make adjustments after the first month. ...Read more
It always does: It fluctuates in everyone; it has to to adjust to changes, such as gravity. If it didn't, you wouldn't be able to stand after lying down. ...Read more
Stopping BP meds: The only sure thing is that stopping your BP meds will cause you to be hypertensive in a matter of days or weeks. If you are on clonidine, you may have a rebound hypertensive effect of stopping it. If you have some adverse reaction (s) to your BP meds, tell your doctor about it and see if they can switched to get rid of it. Taking BP meds can save your life, speak to your doctor before you stop. ...Read more
I'm 26 and I would love to stop taking my blood pressure medicine, what foods can lower m6 blood pressure naturally?
Lowering BP: At 26, I would be concerned that you may have something causing you to be hypertensive. You are a bit young to have essential hypertension and may have secondary hypertension (sh). You should see a nephrologist to see if you have certain conditions that can cause sh, such as a coarctation of the aorta or arenal artery stenosis, among others. If sh isn't found, try to lose weight and exercise more. ...Read more
I cant take my blood pressure medicine because I have tests tomorrow what should I do in the mean time when it gets high?
Try and relax: And take your meds ASAP after the tests. Call your doc and see if he/she will want u to take meds anyway if BP too high. ...Read more
- Talk to a doctor online
- I accidentally took 2 allegra
- I took a double dose of high blood pressure
- I accidentally took 3000 mg of acetaminophen
- What if i accidentally took a double dose of lisinopril?
- I accidentally took 2 amoxicillin at the same time
- I accidentally took lisinopril twice today
- I accidentally took too many dim capsules
- I accidentally took xarelto twice today
- I accidentally took 2 amplodine